COMPARE OUR PRODUCTS

SEE SIDE-BY-SIDE WHAT PANADOL PRODUCT IS RIGHT FOR YOU AND YOUR FAMILY.

Add all Products

Back to Products

PRODUCT

TYPE OF PAIN

FORMAT

AGE RANGE

BENEFITS

panadol-extra-caplets

Panadol Extra

Remove

Headache,Toothache,
Migraine,Fever,
Period Pain,General

Tablets

12+ Years

The active ingredients in Panadol Extra provide upto 37% more powerful pain relief than standard paracetamol

panadol-advance-with-optizorb-caplets

Panadol Advance

Remove

Headache, General 

Tablets

6+ Years

Starts to release its medicine in as little as 5 minutes

panadol-actifast

Panadol Actifast

Remove

Headache, General 

Tablets

12+ Years

Absorbed twice as fast as standard paracetamol tablets

panadol-night

Panadol Night

Remove

Headache, Period Pain,
Backache,General 

Tablets

12+ Years

Provides pain relief so you can have a good nigh'ts sleep

panadol-joint-caplets

Panadol Joint

Remove

Joint Pain,
Pain of Osteoarthritis

Tablets

12+ Years

Provides long lasting relief from joint pain for upto 8 hours

panadol-cold-n-flu-day

Panadol Cold + Flu Day

Remove

Cold & Flu

Tablets

12+ Years

Day time relief from cold and flu symptoms

panadol-cold-n-flu

Panadol Cold + Flu

Remove

Cold & Flu

Caplets

12+ Years

Night time relief from cold and flu symptoms

panadol-cold-n-flu-all-in-one

Panadol Cold + Flu All in One

Remove

Cold & Flu 

Tablets

12+ Years

Provides relief from cold & flu symptoms and chesty cough

panadol-hot-lemon-and-honey

Panadol Cold + Flu Hot Lemon & Honey

Remove

Cold & Flu

Caplets

12+ Years

Fast acting relief from cold and flu symptoms

panadol-sinus-caplets

Panadol Sinus

Remove

Sinus Pain

Caplets

12+ Years

Provides relief from sinus pain, nasal congestion and headache

panadol-baby-n-infant-suspension

Panadol Baby & Infant 

Remove

Toothache, Fever, General

Liquid

3 months- 5 Years

Effective relief from pain and fever for children, 3 months to 5 years

panadol-childrens-elixir

Children's Panadol (5-12 years) Elixir

Remove

Toothache, Fever, General

Liquid

5-12 Years

Effective relief from pain and fever for children, 5 to 12 years

Panadol Cold + Flu Day

Overview: 

Panadol Cold + Flu Day caplets provide relief from Major Cold and flu symptoms. It is a non- drowsy formulation for day time relief

Panadol Cold + Flu Day caplets can be used for: 

  • Blocked and runny nose 
  • Headache and body ache
  • Fever

Active Ingredient

Each caplet contains:

  • Paracetamol = 500 mg 
  • Caffeine = 25 mg 
  • Phenylephrine Hydrochloride=5mg 

Directions

How to use Panadol Cold+Flu Day:

  • Adults + children over 12 years
  • 1-2 tablets
  • Every 4-6 hours, with a maximum of 4 doses in 24 hours if needed Minimum dosing interval: 4 hours Do not take more than 8 tablets in 24 hours Do not take longer than 7 days without asking your doctor Do not give to children under 12 years of age

Warnings & precautions (see label for full list)

  • Do not use if you have known or previous history of hypersensitivity to paracetamol, Caffeine, phenylephrine, or any other ingredient in this product
  • Do not use if you are taking, or have taken, within the last two weeks, monoamine oxidase inhibitors
  • Do not be used with other paracetamol-containing products, decongestants, or cold and flu medicines.
  • Seek medical advice before taking this product if:
  • You have Hypertension, Cardiovascular Disease, Diabetes, Hyperthyroidism, Angle closure glaucoma,Phaeochromocytoma, An enlargement of the prostate gland,Occlusive vascular disease (e.g. Raynaud’s Phenomenon),Liver and kidney impairment, glutathione depleted states such as sepsis
  • You are taking beta-blockers and other antihypertensive drugs or tricyclic antidepressants
  • This product should not be used by patients taking other sympathomimetics (such as  decongestants, appetite suppressants and amphetamine-like psychostimulants)
  • Excessive intake of caffeine (e.g. coffee, tea and some canned drinks) should be avoided while taking this product.
  • If symptoms persist, consult a doctor
  • Keep out of sight and reach of children.

Storage:

Store below 25˚C

ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of cold and flu symptoms. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist. 

For full information about the product,refer to the product insert leaflet.